# SDR ASOA01028

- Difficulty date: March 11, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 336
- Engine: Pwa PW127
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Part number: 311489201
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

FLT 4100 - ON THE GROUND WHILE IN HOTEL MODE FOR A FLIGHT FROM ATL TO TRI, CREW EXPERIENCED SMOKE IN THE CABIN.  MAINTENANCE FOUND THE RIGHT ENGINE EMITTING OIL OUT OF THE CASE VENT DRAIN.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE 2.5 SWITCHING VALVE.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
